# SDR AALA200910584

- Difficulty date: January 14, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- Aircraft time: 69,962 hours, 37,319 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SPOILER CASTING CRACKED ON LEFT WING.  REMOVED AND INSTALLED A SERVICEABLE CASTING.
